Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 300, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2019, 9:33 PM EDT for Cape May County, Cumberland County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2019, 9:33 PM EDT (01:33 UTC)
- Expired
- Jul 31, 2019, 10:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
596
WUUS51 KPHI 010133
SVRPHI
NJC009-011-010215-
/O.NEW.KPHI.SV.W.0300.190801T0133Z-190801T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
933 PM EDT Wed Jul 31 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southeastern Cumberland County in southern New Jersey...
Cape May County in southern New Jersey...
* Until 1015 PM EDT.
* At 932 PM EDT, a severe thunderstorm was located near Bivalve, or
15 miles south of Millville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Ocean City, North Wildwood, Woodbine, Sea Isle City, Avalon, Stone
Harbor, Cape May Court House, Leesburg, Scotch Bonnet, Port Norris,
Seaville, Dividing Creek, Green Creek, Dennisville, Goshen,
Strathmere, Rio Grande, Bivalve, Eldora and Villas.
This includes Garden State Parkway between mile markers 5 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3912 7471 3910 7470 3903 7479 3900 7479
3903 7482 3901 7483 3903 7494 3911 7489
3916 7489 3917 7490 3919 7503 3922 7503
3921 7510 3919 7515 3928 7513 3924 7462
TIME...MOT...LOC 0132Z 277DEG 18KT 3916 7506
HAIL...1.00IN
WIND...60MPH
$$
Fitzsimmons2 follow-up statements
031
WWUS51 KPHI 010200
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1000 PM EDT Wed Jul 31 2019
NJC009-011-010215-
/O.CON.KPHI.SV.W.0300.000000T0000Z-190801T0215Z/
Cumberland NJ-Cape May NJ-
1000 PM EDT Wed Jul 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN CUMBERLAND AND CENTRAL CAPE MAY COUNTIES...
At 959 PM EDT, a severe thunderstorm was located over Goshen, or 14
miles north of Cape May, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Ocean City, Woodbine, Sea Isle City, Avalon, Stone Harbor, Cape May
Court House, Scotch Bonnet, Seaville, Green Creek, Dennisville,
Goshen, Strathmere, Eldora and Whitesboro-Burleigh.
This includes Garden State Parkway between mile markers 6 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3918 7498 3923 7498 3925 7469 3924 7462
3912 7471 3910 7470 3903 7478 3904 7493
3911 7489 3916 7489 3917 7490
TIME...MOT...LOC 0159Z 262DEG 19KT 3914 7490
HAIL...1.00IN
WIND...60MPH
$$
Fitzsimmons811
WWUS51 KPHI 010210
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1010 PM EDT Wed Jul 31 2019
NJC009-011-010218-
/O.EXP.KPHI.SV.W.0300.000000T0000Z-190801T0215Z/
Cumberland NJ-Cape May NJ-
1010 PM EDT Wed Jul 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND AND
CENTRAL CAPE MAY COUNTIES WILL EXPIRE AT 1015 PM EDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3918 7498 3923 7498 3925 7469 3924 7462
3912 7471 3910 7470 3903 7478 3904 7493
3911 7489 3916 7489 3917 7490
TIME...MOT...LOC 0208Z 277DEG 18KT 3913 7484
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:59 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 31, 7:59 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 759 PM EDT Wed Jul 31 2019 .SYNOPSIS... A slow-moving cold front will enter the region, replacing a surface trough that has been stationed across the region. The front will slowly traverse the area before stalling to our south through the weekend. A series of weak impulses will ride along this front through early next week, bringing periods of unsettled weather each afternoon. Another area of low pressure looks poised to approach the area by the middle of next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The remainder of the severe thunderstorm watch has been canceled, and the flash flood watch will be allowed to expire at the top of the hour. Instability is decreasing, especially as we go past sunset. The initial round of storms has already moved off the coast. Isolated to scattered storms may continue to develop behind the initial round/pre-frontal trough, but the coverage of those should be limited. One thing we will be watching closely is the front, which is now making steady progress SE through central PA and NY. A broken line of storms has developed along the front. High res models show this line dissipating over the next 3 hours, with little if any coverage by the time it reaches us. This makes since as the mid and upper level trough should be off shore by then. That being said, I've kept PoPs around 30 percent (higher than what most models would suggest), as that line appears to be over-preforming and as long as the cold pool doesn't outrun the line, it could stay in tact event into our region. Once storms diminish late tonight, clearing skies and light winds could lead to patchy fog across the area. At this point though, it doesn't look like the best set up for dense fog as we could start to see some dry air advection overnight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... The cold front still looks to stall just south of our region. I've kept a 20 to 30 percent chance of showers and thunderstorms across Delmarva and far south Jersey for anything that may develop along the front and drift north. The operational models continue to depict convection across this area, with the operational GFS continuing to be one of the farthest north solutions as far as location of the front and QPF. Otherwise, it should be a rather pleasant day. Thanks to the front, temperatures will be closer to normal, with highs mostly in the 80s. Additionally, it will feel more comfortable with dew points dropping into the 60s. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The medium- and long-range forecasts remain somewhat challenging as models continue to sort the positioning of an incessant stationary front to our south. A large dome of high pressure associated with a broad upper-level ridge over the Four Corners region will continue to reinforce the upper-level trough that has begun to move into eastern Canada. A series of short-wave impulses will ride around this ridge and continually re-amplify this trough through the early part of next week. After that, there are signals that the western ridge may shift a little further west, with a return to more zonal flow across the Great Lakes and Northeast. Theme: unsettled weather returns after our much needed break from the active weather. A weak, short-wave impulse will ride around the synoptic trough to our northeast, leading to an uptick in convection through the day Friday. The stalled front looks to be a focus for more widespread coverage, however. Thus, the further north the front migrates Thursday and Thursday night, the more likely rain chances are. Present indications are the best chances remain generally in Delmarva, southern New Jersey, and possibly southeast Pennsylvania. At this point, continued the trend from the previous forecast while increasing PoPs in the afternoon to account for more diurnally-drive convection. Showers may continue into Friday night given the enhanced lift associated with the short-wave impulse. By Saturday, the long-wave trough begins to amplify as it feeds off the energy of the impulse. Several additional short-wave impulses will continue to pivot through the region during the day, likely leading to increased convective activity during the afternoon and evening hours as the daytime heating maximizes. Yet another shortwave trough will dig into the southwest side of the long-wave trough over the Northeast. There is considerable discrepancy in the precipitation coverage with the GFS and CMC painting much more widespread rainfall across the CWA compared to the ECMWF, which shunts the precipitation across Delmarva. Monday looks to be the driest day of the extended with high pressure building into the Northeast. This will be short-lived, however, as another vort max digs into the Northeast from southern Canada by Tuesday. Consensus is building for another chance for showers and thunderstorms Tuesday and Wednesday, at least given agreement this far out between several model runs. Near average temperatures through the forecast period with highs ranging from the mid to upper 80s, which, of course, depends on precipitation extent each day. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through this evening...Mostly VFR conditions, except under TSRA where MVFR and IFR conditions are expected. Winds will be NW behind a pre- frontal trough and S ahead of the trough. The trough as of 18Z will be right around the Delaware Valley. VRB and gusty winds are possible in the vicinity of any storms. Late Tonight...Conditions should return to VFR once the showers and storms move off shore 03Z or later. However, patchy fog may develop after 06Z once winds become light and variable, especially where heavy rain occurs. Widespread dense fog is not expected at this time, However, MVFR conditions are possible primarily between 06 and 12Z. Thursday...Mostly VFR conditions are expected. There is a slight chance for thunderstorms at KMIV and KILG, but for the most part, expect storms to stay south of the TAF sites tomorrow. Winds will start light and variable, but could come around to southeasterly by 18Z. OUTLOOK... Friday...Generally VFR, though restrictions possible in showers and thunderstorms. Winds around 5 knots out of the east to southeast. Saturday...Generally VFR with periods of MVFR possible in showers and thunderstorms. Winds initially out of the southeast at 5 to 10 knots, but turning more southerly in the afternoon. Sunday...VFR expected, though a shower or thunderstorm cannot be ruled out. Winds light and variable with a northwest prevailing direction. Monday...VFR conditions with light and variable winds. && .MARINE... Tonight and Thursday...Winds and seas are expected to stay below SCA criteria. However, with any thunderstorms this afternoon and tonight, localized severe gusts and higher seas are possible in the vicinity of the storms. Outlook... Friday and Saturday...sub-SCA conditions expected with east to southeast winds of 5 to 15 knots. Sunday and Monday...sub-SCA conditions expected with southwest winds turning northwest 5 to 15 knots. Rip Currents... The moderate risk of rip currents continues through at least this evening. The moderate risk may even continue into tomorrow as the long period underlying swell remains and on shore flow will develop across the area Thursday afternoon. && .TIDES/COASTAL FLOODING... We are monitoring the potential for some minor coastal flooding during the evening/overnight tides late this week into the weekend. The new moon occurs today, and astronomical tides are anomalously high. It will take very small positive departures to produce minor flooding (mere tenths of a foot) through early this weekend. Fortunately, conditions are not overly favorable for positive departures today. However, it is possible light onshore flow develops and remains persistent Thursday through early this weekend. This may be enough to produce at least spotty minor flooding on the Atlantic coast, the shore of Delaware Bay, and the tidal Delaware River beginning Thursday evening/night. Advisory-level flooding cannot be ruled out. Similar conditions may occur Friday and Saturday with the evening/overnight high tides. Stay tuned to the latest forecasts. Coastal flooding is not expected on the eastern shore of Chesapeake Bay at this time. && .EQUIPMENT... The NOAA Weather Radio transmitter located in Howell, New Jersey (Station WXM-60) was damaged during the storms on July 22. As a result, the radio signal is not transmitting properly. It will take a while for the repairs to be made. We do not have an estimate as to when the broadcast will be fully restored. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Davis Near Term...Johnson/Robertson Short Term...Johnson Long Term...Davis Aviation...Davis/Johnson Marine...Davis/Johnson Tides/Coastal Flooding... Equipment...
Hazardous weather outlook, Jul 31, 7:49 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 749 PM EDT Wed Jul 31 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-020000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 749 PM EDT Wed Jul 31 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-020000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 749 PM EDT Wed Jul 31 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The moderate risk for the formation of dangerous rip currents may continue into Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-020000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 749 PM EDT Wed Jul 31 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 31, 8:47 PM EDT, 46 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 847 PM EDT Wed Jul 31 2019 DEZ002-MDZ015-020-010115- Kent-Queen Anne's-Caroline- 847 PM EDT Wed Jul 31 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...EAST CENTRAL QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... At 847 PM EDT, a strong thunderstorm was located over Goldsboro, or 13 miles east of Centerville, moving east at 15 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Goldsboro, Hartly, Sandtown, Henderson, Marydel, Templeville and Barclay. If outdoors, consider seeking shelter inside a building. LAT...LON 3901 7589 3913 7591 3918 7566 3895 7566 TIME...MOT...LOC 0047Z 265DEG 11KT 3905 7581 MPS
Special weather statement, Jul 31, 8:48 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
848 PM EDT Wed Jul 31 2019
DEZ003-004-010115-
Inland Sussex-Delaware Beaches-
848 PM EDT Wed Jul 31 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...
At 848 PM EDT, strong thunderstorms were clustered over Dagsboro, or
11 miles southeast of Georgetown, moving northeast at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Millsboro, Dagsboro, Millville, Henlopen Acres, Long Neck, Ocean
View, Frankford, South Bethany and Dewey Beach.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3845 7527 3861 7537 3876 7508 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3857 7518
3859 7514 3858 7507 3860 7509 3860 7506
3850 7505
TIME...MOT...LOC 0048Z 244DEG 13KT 3856 7524
MPSLocal storm report, Jul 31, 9:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG LAFAYETTE HILL 40.09N 75.26W
07/31/2019 MONTGOMERY PA PUBLIC
MULTIPLE TREES AND LIMBS DOWN. TIME
ESTIMATED FROM RADAR.
&&
PFLocal storm report, Jul 31, 9:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM MARINE TSTM WIND DEWEY BEACH 38.68N 75.08W
07/31/2019 M50 MPH SUSSEX DE MESONET
WEATHERFLOW.
&&
MPSSpecial weather statement, Jul 31, 9:18 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
918 PM EDT Wed Jul 31 2019
DEZ003-004-010145-
Inland Sussex-Delaware Beaches-
918 PM EDT Wed Jul 31 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SUSSEX
COUNTY...
At 918 PM EDT, strong thunderstorms were clustered near Henlopen
Acres, or 15 miles east of Georgetown, moving northeast at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lewes, Millville, Henlopen Acres, Long Neck, Ocean View and Dewey
Beach.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3858 7516 3859 7512 3861 7513 3860 7518
3866 7526 3880 7510 3867 7507 3869 7508
3869 7514 3864 7513 3862 7508 3866 7507
3866 7506 3855 7506 3853 7509
TIME...MOT...LOC 0118Z 224DEG 17KT 3865 7511
MPSLocal storm report, Jul 31, 9:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM MARINE TSTM WIND DEWEY BEACH 38.68N 75.08W
07/31/2019 M52 MPH SUSSEX DE MESONET
WEATHERFLOW.
&&
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:38 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 31, 9:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Aug 1, 2:46 PM EDT | Areal Flood Advisory | PHI | Cumberland | 66 min |
| Aug 1, 3:02 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Cape May, Cumberland, Gloucester, Mercer and 1 more | 12 hr |
| Aug 1, 3:04 PM EDT | Special Weather Statement | PHI | Salem | 26 min |
| Aug 1, 3:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Aug 1, 3:48 PM EDT | Special Weather Statement | PHI | Salem | 42 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.